RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 465–468 (Mi de7114)  

This article is cited in 1 scientific paper (total in 2 paper)

Partial Differential Equations

On the asymptotic behavior near the boundary of the solution of a singular boundary value problem for a semilinear elliptic equation

V. A. Kondratieva, V. A. Nikishkinb

a Lomonosov Moscow State University
b Moscow institute of Economics and Statistics

Full text: PDF file (563 kB)

English version:
Differential Equations, 1990, 26:3, 345–348

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 17.08.1988

Citation: V. A. Kondratiev, V. A. Nikishkin, “On the asymptotic behavior near the boundary of the solution of a singular boundary value problem for a semilinear elliptic equation”, Differ. Uravn., 26:3 (1990), 465–468; Differ. Equ., 26:3 (1990), 345–348

Citation in format AMSBIB
\Bibitem{KonNik90}
\by V.~A.~Kondratiev, V.~A.~Nikishkin
\paper On the asymptotic behavior near the boundary of the solution of a singular boundary value problem for a semilinear elliptic equation
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 465--468
\mathnet{http://mi.mathnet.ru/de7114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053773}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 345--348


Linking options:
  • http://mi.mathnet.ru/eng/de7114
  • http://mi.mathnet.ru/eng/de/v26/i3/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, V. A. Nikishkin, “On the asymptotics near the piecewise smooth boundary of singular solutions of semilinear elliptic equations”, Math. Notes, 56:1 (1994), 685–689  mathnet  crossref  mathscinet  zmath  isi
    2. O. V. Besov, V. S. Vladimirov, V. V. Kozlov, S. M. Nikol'skii, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, “Vladimir Aleksandrovich Kondrat'ev (on his 70th birthday)”, Russian Math. Surveys, 61:6 (2006), 1189–1197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019